Full Text: PDF
Volume 4, Issue 2, 1 August 2020, Pages 241-252
Abstract. In this paper, we consider an extremal problem under inclusions constraints. Based on recent semicontinuous epi-derivatives results, we establish necessary and sufficient optimality conditions of Fermat type for this problem. We do not require any differentiability or regularity condition on the objective function. We finally give some examples of functions to which our results may be applied.
How to Cite this Article:
Mohamed Ait Mansour, Ennouri Tazi, An extremal vector problem under inclusion constraints via radial epi-derivatives, J. Nonlinear Var. Anal. 4 (2020), 241-252.